Espaces classifiants
Séminaire Henri Cartan, Volume 12 (1959-1960) no. 1, Talk no. 5, 26 p.
@article{SHC_1959-1960__12_1_A5_0,
     author = {Moore, John C.},
     title = {Espaces classifiants},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {1},
     year = {1959-1960},
     note = {talk:5},
     zbl = {0115.17203},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1959-1960__12_1_A5_0}
}
Moore, John C. Espaces classifiants. Séminaire Henri Cartan, Volume 12 (1959-1960) no. 1, Talk no. 5, 26 p. http://www.numdam.org/item/SHC_1959-1960__12_1_A5_0/

[1] Artin (E.). - Geometric algebra. - New York, London, Interscience Publishers, 1957 (Interscience Tracts in pure and applied Mathematics, 3). | MR 82463 | Zbl 0077.02101

[2] Borel (Armand). - Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compacts, Annals of Math., t. 57, 1953, p. 115-207. | MR 51508 | Zbl 0052.40001

[3] Borel (Armand). - Sur l'homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. of Math., t. 76, 1954, p. 273-342. | MR 64056 | Zbl 0056.16401

[4] Bourbaki (Nicolas). - Espaces vectoriels topologiques, Chap. 1, 2 . - Paris, Hermann, 1953 (Act. scient. et ind., 1189 ; Eléments de Mathématique, 15). | MR 54161 | Zbl 0050.10703

[5] Bourbaki (Nicolas). - Espaces vectoriels topologiques, Chap. 3, 4, 5 . - Paris, Hermann, 1955 (Act. scient. et ind., 1229 ; Eléments de Mathématique, 18).

[6] Cartan (H.) and Eilenberg (S.). - Homological algebra. - Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19). | MR 77480 | Zbl 0075.24305

[7] Chevalley (Claude). - Theory of Lie groups.-Princeton, Princeton University Press, 1946 (Princeton mathematical Series, 8). | Zbl 0063.00842

[8] Milnor (J.W.). - Differential topology. - Princeton, 1959 (multigraphié).

[9] Milnor (J.W.) and Moore (J.C.). - On the structure of Hopf algebras. - Princeton, 1959 (notes multigraphiées).

[10] Steenrod (Norman). - The topology of fibre bundles. - Princeton, Princeton University Press, 1951 (Princeton mathematical Series, 14). | MR 39258 | Zbl 0054.07103